MathSciNet Relay Station
MathSciNet bibliographic data
MR340219 12A50
Brown, Ezra; Parry, Charles J. The imaginary bicyclic biquadratic fields with class-number $1$. J. Reine Angew. Math. 266 (1974), 118–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement